# SDR ALGA105176

- Difficulty date: July 25, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 9,973 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS9342
- Condition: Ratcheting
- Part time: 273 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RATCHETY AND ROUGH / REPLACER WITH NEW BY FIELD MAINTENANCE.
